MathSciNet Relay Station
MathSciNet bibliographic data
MR1422598 14C20 (14H50)
Chiantini, L.; Ciliberto, C. Towards a Halphen theory of linear series on curves. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2197–2212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement